EconPapers    
Economics at your fingertips  
 

A topological theorem and correlations, within the context of stochastic evolution

E.F. Costanza and G. Costanza

Physica A: Statistical Mechanics and its Applications, 2015, vol. 435, issue C, 51-65

Abstract: A topological theorem, that proves that any d-dimensional lattice is equivalent to a one-dimensional one, allows to write the evolution equations as a function of only one spatial coordinate. Stochastic and continuum deterministic evolution equations, are derived from a set of discrete stochastic evolution equations. The evolution equations of the dynamical variables and correlations are obtained for processes that evolve non-Markovianly. Some relatively simple examples are given in order to illustrate the procedures.

Keywords: Non-Markovian stochastic evolution equations; Correlations (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437115004057
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:435:y:2015:i:c:p:51-65

DOI: 10.1016/j.physa.2015.04.037

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:435:y:2015:i:c:p:51-65